# SDR KBT2004F00001

- Difficulty date: December 12, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N352SL
- Make and model: Snias AS350B2
- Aircraft serial: 2798
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 350A33214501
- Part serial: 79461963
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD, INSPECTED BOTH CONTROL RODS.  FOUND BOTH BUSHINGS IN ELASTOMERIC BEARING CRACKED THROUGH TO BOTH ENDS.  BOTH CONTROL RODS REJECTED FROM FURTHER SERVICE.  INSTALLED NEW CONTROL RODS.  NO RECORD OF REPLACEMENT IN AC LOGBOOK.  THIS PUTS THE CONTROLS RODS AT PLUS 1528 HOURS TIME IN SERVICE.
